# SDR ARWA0010807

- Difficulty date: August 12, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 193A1158
- Aircraft time: 57,481 hours, 20,493 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 614F20025
- Part serial: 1114
- Condition: Burned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FIRE DETECTION LOOP-A ON STEADY, LOOP-B INTERMITTENT, FIRE BELL INTERMITTENT, SHUT DOWN ENGINE AS PER AFM AT 21:15Z.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED 1A3 ILCB IAW MM 33-17-00, REPAIRED WIRE CONNECTORS ON P712 & P713 ON ENGINE FIREWALL GROUND OPS NORMAL IAW MM 26-11-00.
